# SDR 97ZZZX1443

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Web
- Condition: Corroded
- Location: Bs 380 S17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON THE R-1 DOOR BOTTOM SILL WEB BETWEEN STA 380 AND STA 420 AT S17R.
